| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 3, 2009, no. 13-16


H. Mahzoon, S. Latha
      A note on certain classes of analytic functions defined by Salagean operator
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 611-617.

L. Kikina
      Fixed point theorems in three metric spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 619-626.

T. Veerapandi, M. Jeyaraman, J. Paul Raj Josph
      Some fixed point and coincident point theorem in generalized M-fuzzy metric space
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 627-635.

A. K. Shukla, J. C. Prajapati, I. A. Salehbhai
      On a set of polynomials suggested by the family of Konhauser polynomials
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 637-643.

S. Panayappan, S. K. Latha
      Extensions of the results based on the generalised Aluthge transformation of composition operators
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 645-650.

M. A. El-Damcese
      Human error and common-cause failure modelling for a system of n-identical components
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 651-657.

Shujun Cui, Yanrong Yu, Rudong Chen
      Strong convergence theorems for relatively nonexpansive mappings in Banach space
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 659-666.

E. A. Az-Zo'bi
      A new generalization of Bojanov Varma's inequality
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 667-671.

F. Zafar, N. A. Mir
      An integral inequality involving product of monotonic functions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 673-680.

M. Bouzit, N. Teyar
      High order mixed type differential equations with integral boundary condition
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 681-687.

K. K. Dixit, V. Kumar, A. L. Pathak, P. Dixit
      On a new subclass of Salagean type analytic functions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 689-700.

P. Vijayaraju, Z. M. I. Sajath
      Some common fixed point theorems in fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 701-710.

A. R. Vahidia, E. Babolian, G.H. Asadi Cordshooli, F. Samiee
      Restarted Adomian's decomposition method for Duffing's equation
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 711-717.

I. H. Abdel-Halim Hassan, M. I. A. Othman, A. M. S. Mahdy
      Variational iteration method for solving twelve order boundary value problems
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 719-730.

M. A. Kutbi
      Nonconvex sets and nonlinear noncommuting operators
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 731-738.

Y. Askoura
      About extension of upper semicontinuous multi-valued maps and applications
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 739-746.

N. Malekmohammadi, F. Hosseinzadeh Lotfi, A. B. Jaafar
      Imprecise DEA for setting scale efficient targets
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 747-756.

N. Malekmohammadi, F. Hosseinzadeh Lotfi, A. B. Jaafar
      Centralized resource allocation in DEA with interval data: An application to commercial banks in Malaysia
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 757-764.

F. Ghanim, M. Darus
      Neighborhoods of a certain family of new subclass with negative coefficients
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 765-777.

T. Balasubramanian, A. Pandiarani
      Duals of vector sequence spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 779-785.

Nguyen Thanh Chung
      Multiple solutions for semilinear elliptic problems with Hardy-type and sign-changing potentials
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 787-793.

A. Bourass, M. Oudadess
      Conical compactness in locally convex spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 13-16, 795-800.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |